# SDR FDEA201210303777

- Difficulty date: October 30, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 48,675 hours, 20,605 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Servo Valve
- Part number: C20103500
- Part serial: 4295
- Condition: Failed
- Location: Anti Skid Sys
- Part time: 5,302 hours, 3,018 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ROTATION, RECEIVED ECAM ANTI-SKID FAULT WITH THE BREAK FAIL ILLUMINATED.  SELECTED BRAKE ANTI-SKID SWITCH TO ALTERNATE ON IAW ECAM AND BREAK FAIL  LIGHT EXTINGUISHED.  NR 4 BRAKE SHOWED ANTI-SKID RELEASE BARS ON ECAM.  REPLACED NR 4 BRAKE NORM SERVO-VALVE (18GG) IAW MM 32-42-48-04, OPS AND LEAK CHECKED GOOD.
